# SDR N6WA2016042101

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 18,927 hours, 12,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR REPORT.  AFT ATG ANTENNA MOUNTING BRACKET ON DOUBLER, BETWEEN FS 1000 & FS 1015, BETWEEN STRINGERS 25R & 26R.  REPAIRED IAW EA 38-2016-063.
